Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Structure of a class of regular semigroups and rings


Authors: Gérard Lallement and Mario Petrich
Journal: Bull. Amer. Math. Soc. 73 (1967), 419-422
DOI: https://doi.org/10.1090/S0002-9904-1967-11773-7
MathSciNet review: 0209380
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. G. Birkhoff, Lattice theory, Amer. Math. Soc. Colloq. Publ., Vol. 25, Amer. Math. Soc., Providence, R. I., 1948. MR 29876
  • 2. A. H. Clifford and G. B. Preston, The algebraic theory of semigroups, Vol. I, Math. Surveys, No. 7, Amer. Math. Soc., Providence, R. I., 1961. MR 132791
  • 3. G. Lallement and M. Petrich, Décompositions I-matricielles d'un demi-groupe, J. Math. Pures Appl. 45 (1966), 67-117. MR 197600


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1967-11773-7

American Mathematical Society